American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E16) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jean Bourgain and Elena Fuchs. A proof of the positive density conjecture for integer Apollonian circle packings. J. Amer. Math. Soc. 24 (2011) 945-967. MR 2813334.
Abstract, references, and article information   
View Article: PDF

[2] Haruzo Hida. Hecke fields of analytic families of modular forms. J. Amer. Math. Soc. 24 (2011) 51-80. MR 2726599.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1